RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1963, Volume 18, Issue 2(110)  


On auto-models in the solution of certain problems of gas dynamics
K. V. Brushlinskii, Ya. M. Kazhdan
3
Еxtremal problems for bounded analytic functions with interior side conditions
S. Ya. Havinson
25
Integration in infinite dimensional spaces and the Wiener integral
G. E. Shilov
99

Scientific notes and problems
On the number of fundamental infinitesimal bendings of closed edged surfaces of revolution
B. A. Bublik
121
Stabilization of solutions of the Cauchy problem for certain linear parabolic equations
I. Ya. Kanel'
127
The order of growth of $\varepsilon$-entropy on the class of quasi-smooth functions
B. D. Kotlyar
135
Some systems of singular integral equations
G. S. Litvinchuk
139
On certain character sums
G. I. Perel'muter
145
Homomorphisms of finite inverse semigroups
I. S. Ponizovskii
151
The $\varepsilon$-entropy and $\varepsilon$-capacity on the set of monotone functions
B. Kh. Sendov
155
An extremal problem for polynomials
S. O. Sinanyan
159

Mathematical Events in the USSR and abroad
Meetings of the Moscow Mathematical Society
163
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
Projective methods for the solution of linear problems
N. I. Pol'skii
179
Factorization of operator functions
I. Ts. Gokhberg
180
Elliptic integro-differential boundary-value problems
A. S. Dynin
183
On local properties of fractional powers of elliptic operators
M. Z. Solomyak
184
Hypergeometric function and representations of groups of real unimodular $2\times2$-matrices
N. Ya. Vilenkin
185
On the rate of growth of divided differences of singular function
M. L. Brodskii
186
Some applications of the theory of sheaves in general topology
E. G. Sklyarenko
187
Dynamical systems at the Stockholm Mathematical Congress
V. I. Arnol'd, A. A. Kirillov, Ya. G. Sinai
189
Partial differential equations at the Prague Conference on Differential Equations
S. G. Mikhlin
197
Conference on Theory of Analytical Functions
B. V. Shabat
201
The Second Conference of Professors and Teachers of Mathematics of Higher Educational Establishments in Georgian SSR
V. G. Chelidze
207
On the work of mathematicians of Rostov for the last years
I. I. Vorovich, M. G. Khaplanov
211
Mathematical events at Saratov
A. E. Liber, N. G. Chudakov
235

Doctoral theses
The Cauchy problem for general systems of linear partial differential equations
S. A. Gal'pern
239

Reviews and Bibliography
O. A. Ladyzhenskaya, Mathematical problems of dynamics of viscous incompressible liquids (review)
S. G. Krein
251
B. P. Demidovich and I. A. Maron, Fundamentals of computer mathematics (review)
Yu. I. Grosberg, B. V. Ovchinskii
253
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019